MAUDE Adverse Event Report: BTG ROUND LAKE VISUAL-ICE CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES

BTG ROUND LAKE VISUAL-ICE CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRCH6000
Medical Device Problem Code Insufficient Cooling (1130)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) hospital.E1: initial reporter address 1: (b)(6).E1: initial reporter city: (b)(6).E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported insufficient ice occurred due to the console system.During preparation prior to the procedure, the channel(s) of the visual-ice cryoablation system did not freeze as expected.Additional information was requested through the good faith effort (gfe) process; however, no details have been received.There is no indication that a patient complication or serious harm occurred due to this event as the malfunction occurred prior to the procedure.

Brand Name
VISUAL-ICE CRYOABLATION SYSTEM
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG ROUND LAKE
4364 round lake road
arden hills MN 55112
Manufacturer (Section G)
GALIL MEDICAL
4364 round lake road
arden hills MN 55112
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key24525053
Report Number2124215-2026-12347
Device Sequence Number18273286
Product Code GEH
UDI-Device Identifier00867379000006
UDI-Public(01)00867379000006(11)221027(10)V50082
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRCH6000
Device Catalogue NumberFPRCH6000
Device Lot NumberV50082
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date05/20/2026
Date Device Manufactured10/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown